A 18-year-old female asked:
I didn't do this on purpose but is 65ml of liqued codeine to much in a 5hr period? iv been in so much pain post surgery
1 doctor answer • 4 doctors weighed in
Anesthesiology 32 years experience
YES: If it has Acetaminophen that would be 50% too much and toy could hurt your liver. If it's just the narcotic then you could also became sedate and not breath enough. If it just happened call someone so your not alone and call 911 if your get sleepy..
4.1k viewsReviewed >2 years ago
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.